# SDR UALA2009051801401

- Difficulty date: May 16, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAMS FLANGE WORN AT CLIPNUT HOLES BS 1197 - BS 1197, RBL 12 - 50.  MAJOR REPAIR ACCOMPLISHED, CUTOUT DAMAGE AND INSTALLED REPAIR STRAP AND ANGLE DOUBLER.
